Semiregularity, obstructions and deformations of Hodge classes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, pp. 809-820.
@article{ASNSP_1999_4_28_4_809_0,
     author = {Ran, Ziv},
     title = {Semiregularity, obstructions and deformations of {Hodge} classes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {809--820},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {4},
     year = {1999},
     zbl = {0980.14007},
     mrnumber = {1760539},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1999_4_28_4_809_0/}
}
TY  - JOUR
AU  - Ran, Ziv
TI  - Semiregularity, obstructions and deformations of Hodge classes
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1999
DA  - 1999///
SP  - 809
EP  - 820
VL  - Ser. 4, 28
IS  - 4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1999_4_28_4_809_0/
UR  - https://zbmath.org/?q=an%3A0980.14007
UR  - https://www.ams.org/mathscinet-getitem?mr=1760539
LA  - en
ID  - ASNSP_1999_4_28_4_809_0
ER  - 
%0 Journal Article
%A Ran, Ziv
%T Semiregularity, obstructions and deformations of Hodge classes
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1999
%P 809-820
%V Ser. 4, 28
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1999_4_28_4_809_0
Ran, Ziv. Semiregularity, obstructions and deformations of Hodge classes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, pp. 809-820. http://archive.numdam.org/item/ASNSP_1999_4_28_4_809_0/

[AC] E. Arbarello - M. Cornalba, A few remarks about the variety of irreducible plane curves of given degree and genus, Ann. Sci. Ec. Norm. Super. Ser. IV, 16 (1983), 467-488. | EuDML | Numdam | MR | Zbl

[B] S. Bloch, Semiregularity and De Rham cohomology, Invent. Math. 17 (1972), 51-66. | EuDML | MR | Zbl

[D] P. Deligne, Letter to H. Esnault (1992).

[GM] W. Goldman - J. Millson, The deformation theory of representations of the fundamental group of compact Kähler manifolds, Publ. Math. IHES 67 (1988), 43-96. | EuDML | Numdam | MR | Zbl

[R0] Z. Ran, Hodge theory and the Hilbert scheme, J. Differential Geom. 37 (1993), 191-198. | MR | Zbl

[R1] Z. Ran, Derivatives of Moduli, Internat. Math. Res. Notices (1993), 93-106. | MR | Zbl

[R2] Z. Ran, Canonical infinitesimal deformations, J. Algebraic Geom. in press 1999. | MR | Zbl

[R3] Z. Ran, Universal variation of Hodge structure and Calabi-Yau Schottky relations, Invent. Math. 138 (1999), 425-449. | MR | Zbl